This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
A. L. Garkavi, “Duality theorems for approximations by elements in convex sets,” Usp. Mat. Nauk,16, No. 4, 141–145 (1961).
A. L. Garkavi, “The Helly problem and best approximation of summable functions,” Mat. Sb.,84, No. 2, 196–217 (1971).
L. P. Vlasov, “Generalized best approximation elements,” Mat. Zametki,19, No. 4, 513–523 (1976).
L. P. Vlasov, “Properties of generalized best approximation elements,” Mat. Zametki,24, No. 4, 513–522 (1978).
L. P. Vlasov, “Uniqueness of generalized best approximation elements,” Mat. Zametki,25, No. 2, 161–175 (1979).
V. D. Mil'man, “Geometric theory of Banach spaces, Part I. Theory of basis and minimal systems,” Usp. Mat. Nauk,25, No. 3, 113–174 (1970).
I. Singer, Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Springer-Verlag, New York (1970).
I. Singer, The Theory of Best Approximation and Functional Analysis, SIAM Regional Conf. Series in Appl. Math., Vol. 13, Philadelphia (1974).
L. P. Vlasov, “Approximating properties of subspaces of finite codimension in C(Q),” Mat. Zametki,28, No. 2, 205–222 (1980).
M. M. Day, Normed Linear Spaces, Springer-Verlag (1973).
Translated from Matematicheskie Zametki, Vol. 28, No. 5, pp. 707–716, November, 1980.
About this article
Cite this article
Vlasov, L.P. A characterization of generalized and classical best approximation elements relative to spaces of finite codimension. Mathematical Notes of the Academy of Sciences of the USSR 28, 809–813 (1980). https://doi.org/10.1007/BF01141086
- Approximation Element
- Finite Codimension
- Good Approximation Element
- Classical Good Approximation